Loading ...
Sorry, an error occurred while loading the content.

49706Re: SUBJECT Side effects of Furosemide and Enapril

Expand Messages
  • Elfinmyst
    Feb 18, 2014
    • 0 Attachment
      Hi there

      Any heart disease definitely needs a cardiologist to confirm the diagnosis. Different types of heart problems need different medications. I would strongly advise it.

      Spending a long time in the box can also be a sign of a bladder infection or problems, so I`d ask for a wee sample to be analysed as well. 

      As for the losing legs, I only ever had two boys who had mini strokes, one had a fit and the other lost sight and started circling his head. Milli circled her paws slowly when she was having a strange do.

      Lyn




      After noticing my Mindy's rapid breathing I brought her to my by local vet and she was diagnosed with having arrhythmia and was prescribed with Fursoemid and Enapril. 

      She has been on the meds for 2 weeks and she seems to be constipated and also staying a in litter box long after she stops urinating.  My vet says this is not a side effect of the medication.

      I have not taken her to a cardiologist.  I have located one that is a distance away.
      Is it advised to take that step?

      Also I had brought her to the same vet a couple of times prior to this event because she was loosing the use of her legs periodically for less than half a minute each time and then she was fine.  He examined her and did not think it was seizure but he thought it could be neurological.   Anyone have similar situation with heart disease?
    • Show all 4 messages in this topic